advertisement
Question
Posted by: Anon | 2011/11/21

Cholestrol

I have been taking medication to lower my cholesterol over last month. SInce then I have missed a period. Is this possible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I do not think that your cholesterol medication and your missed period are related.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement